# SDR UIEA2019090905466

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,918 hours, 21,656 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Condition: Stuck
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK "RESET TEST" PIN IS STUCK IN. RESET AND SEATED PIN ON F/O'S OXYGEN MASK BOX. OPS CHECK IS GOOD. REF AMM 35-11-51.
